# SDR DALA2015050703143

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT RT SIDE BS 920 - 920+4.   SEAT TRACK UPPER SURFACE GOUGED ON CROWN FLANGES.  BLENDED GOUGE IAW SRM 51-10-02 PG3. MATERIAL LOSS IS .044 BEYOND ALLOWABLE LIMITS OF SRM 53-00-52,  FIG 101, DETAIL I.  ACCOMPLISHED SEAT TRACK REPAIR IAW SRM 53-00-52, REPAIR 4.
